VOL. 23 · NO. 2 | April, 1971
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 23 (2), (April, 1971)
No abstract available
Articles
Richard M. KOCH
J. Math. Soc. Japan 23 (2), 181-212, (April, 1971) DOI: 10.2969/jmsj/02320181
KEYWORDS: 57.70, 22.00
No abstract available
Akira KOOHARA
J. Math. Soc. Japan 23 (2), 213-249, (April, 1971) DOI: 10.2969/jmsj/02320213
KEYWORDS: 32A30, 35F05
No abstract available
Takashi TASAKA
J. Math. Soc. Japan 23 (2), 250-268, (April, 1971) DOI: 10.2969/jmsj/02320250
KEYWORDS: 14.50
No abstract available
Zoran R. POP-STOJANOVlC
J. Math. Soc. Japan 23 (2), 269-277, (April, 1971) DOI: 10.2969/jmsj/02320269
KEYWORDS: 60.30
No abstract available
Jyunji INOUE
J. Math. Soc. Japan 23 (2), 278-294, (April, 1971) DOI: 10.2969/jmsj/02320278
KEYWORDS: 42.56
No abstract available
Toshihiko YAMADA
J. Math. Soc. Japan 23 (2), 295-310, (April, 1971) DOI: 10.2969/jmsj/02320295
KEYWORDS: 20.80
No abstract available
Bruce D. CALVERT
J. Math. Soc. Japan 23 (2), 311-319, (April, 1971) DOI: 10.2969/jmsj/02320311
KEYWORDS: 47.20
No abstract available
Matthew C. Y. LEE
J. Math. Soc. Japan 23 (2), 320-322, (April, 1971) DOI: 10.2969/jmsj/02320320
KEYWORDS: 47.25
No abstract available
V. SINGH, R. M. GOEL
J. Math. Soc. Japan 23 (2), 323-339, (April, 1971) DOI: 10.2969/jmsj/02320323
KEYWORDS: 30.42
No abstract available
Shoshichi KOBAYASHI, Takushiro OCHIAI
J. Math. Soc. Japan 23 (2), 340-350, (April, 1971) DOI: 10.2969/jmsj/02320340
KEYWORDS: 32H25
No abstract available
Katsuo KAWAKUBO, Fuichi UCHIDA
J. Math. Soc. Japan 23 (2), 351-355, (April, 1971) DOI: 10.2969/jmsj/02320351
KEYWORDS: 57.47
No abstract available
Shigeru IITAKA
J. Math. Soc. Japan 23 (2), 356-373, (April, 1971) DOI: 10.2969/jmsj/02320356
KEYWORDS: 14.01
No abstract available
Alberto P. CALDERON, Remi VAILLANCOURT
J. Math. Soc. Japan 23 (2), 374-378, (April, 1971) DOI: 10.2969/jmsj/02320374
KEYWORDS: 47.70, 35.00
No abstract available
Mitsuo SUGIURA
J. Math. Soc. Japan 23 (2), 379-383, (April, 1971) DOI: 10.2969/jmsj/02320379
KEYWORDS: 22.80
No abstract available
Ryoshi HOTTA
J. Math. Soc. Japan 23 (2), 384-407, (April, 1971) DOI: 10.2969/jmsj/02320384
KEYWORDS: 22E45, ‎43A65
No abstract available
Back to Top